The Shared Set and Uniqueness of Meromorphic Functions on Annuli
Hong Yan Xu and
Zhao Jun Wu
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
The purpose of this paper is to deal with the shared set and uniqueness of meromorphic functions on annulus. The set of this paper is different from the set of the paper by Cao and Deng, and our theorems are improvement of the results given by Cao and Deng.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/758318.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/758318.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:758318
DOI: 10.1155/2013/758318
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().